Format

Send to

Choose Destination
Cutan Ocul Toxicol. 2014 Jun;33(2):94-5. doi: 10.3109/15569527.2013.808657. Epub 2013 Jul 2.

Vitamin B12-induced acneiform eruption.

Author information

1
Dermatology, Ministry of Health, Kecioren Training and Research Hospital , Ankara , Turkey and.

Abstract

Drug-induced acne is a specific subset of acne that usually has some specific features, namely monomorphic pattern, unusual location of the lesions beyond the seborrheic areas, uncommon age of onset, a resistance to conventional acne treatment. Several drugs have been associated with the development of eruptions that may simulate acne vulgaris. However, so far, there are a few cases of vitamin B12-induced acne. We report a case of acneiform eruption induced by vitamin B12 injection in a 37-year-old female patient.

KEYWORDS:

Acneiform eruption; acne; vitamin B12

PMID:
23815241
DOI:
10.3109/15569527.2013.808657
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Taylor & Francis
Loading ...
Support Center